| Model Number |
M0061921340 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: based on the ar component code 5595 and ar device code 1048, stent shaft break, this complaint has been determined to be an mdr reportable.
Event or Problem Description
It was reported that a polaris ultra ureteral stent was to be used in a ureteroscopy (urs) procedure.During unpacking, it was found that the stent was broken.The procedure was completed with another same device and there were no patient complications reported.
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.Block h11: investigation result upon receipt at our quality assurance laboratory, this polaris ultra stent underwent a thorough analysis.Visual analysis identified that the stent shaft was detached, torn and kinked.The suture was not returned.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that the issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion and if the retrieval line gets entangled in the bladder coil and was removed using excess force, the stent can get torn during the procedure affecting the performance of the device.A conclusion code of adverse event related to procedure was assigned to this investigation.Block h8 usage of device has been corrected.
Event or Problem Description
It was reported that a polaris ultra ureteral stent was to be used in a ureteroscopy (urs) procedure.During unpacking, it was found that the stent broke.The procedure was completed with another same device and there were no patient complications reported.